# SDR DALA2025110308014

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 78,930 hours, 32,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 8156514) DURING CLIMBOUT AFT SECTION OF AIRPLANE EMER EXIT LIGHTS ON. RESET EMERGENCY LIGHTS C/B. REPLACED POWER SUPPLY M1671. REF B737 AMM 33-51. CKS GOOD.
